# SDR C2XA09CL155

- Difficulty date: December 6, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145
- Aircraft serial: 145575
- Aircraft time: 18,595 hours, 14,132 cycles
- System (JASC): 2760 · Drag Control System
- Part: Proximity Switch
- Part number: 852701
- Condition: Faulty
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR FLT 2640 THE CREW REPORTED A SPOILER FAIL WITH SPOILER OPEN INDICATION IN FLIGHT.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT OUTBOARD SPOILER PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD.
